ISSN 1683-3414 (Print)   •   ISSN 1814-0807 (Online)
   Log in
 

Contacts

Address: Vatutina st. 53, Vladikavkaz,
362025, RNO-A, Russia
Phone: (8672)23-00-54
E-mail: rio@smath.ru

 

 

 

Яндекс.Метрика

DOI: 10.46698/h7670-4977-9928-z

On Finite Homogeneous Metric Spaces

Berestovskii, V. N. , Nikonorov, Yu. G.
Vladikavkaz Mathematical Journal 2022. Vol. 24. Issue 2.
Abstract:
This survey is devoted to recently obtained results on finite homogeneous metric spaces. The main subject of discussion is the classification of regular and semiregular polytopes in Euclidean spaces by whether or not their vertex sets have the normal homogeneity property or the Clifford - Wolf homogeneity property. Every finite homogeneous metric subspace of an Euclidean space represents the vertex set of a compact convex polytope with the isometry group that is transitive on the set of vertices, moreover, all these vertices lie on some sphere. Consequently, the study of such subsets is closely related to the theory of convex polytopes in Euclidean spaces. The normal generalized homogeneity and the Clifford - Wolf homogeneity describe more stronger properties than the homogeneity. Therefore, it is natural to first check the presence of these properties for the vertex sets of regular and semiregular polytopes. In addition to the classification results, the paper contains a description of the main tools for the study of the relevant objects.
Keywords: Archimedean solid, finite Clifford - Wolf homogeneous metric space, finite homogeneous metric space, finite normal homogeneous metric space, Gosset polytope, Platonic solid, regular polytope, semiregular polytope.
Language: English Download the full text  
For citation: Berestovskii, V. N. and Nikonorov, Yu. G. On Finite Homogeneous Metric Spaces, Vladikavkaz Math. J., 2022, vol. 24, no. 2, pp. 51-61. DOI 10.46698/h7670-4977-9928-z
+ References


← Contents of issue
 
  | Home | Editorial board | Publication ethics | Peer review guidelines | Current | Archive | Rules for authors | Send an article |  
© 1999-2022 ёжный математический институт